# SDR SIMA20211117001

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 49,475 hours, 45,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR OVERWING EMERGENCY LIGHT INOP-C/A-RAR RH EXTERIOR OVERWING EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10, NO FIX. RAR #4 EMERGENCY BATTERY PACK AND CHARGER IAW EMB 145 AMM 33-50-10. NO FIX. REMOVED RH EXTERIOR OVERWING EMERGENCY LIGHT ASSY IAW EMB 145 AMM 33-50-10, FOUND CANNON PLUG TO BE DISCONNECTED, REATTACHED CANNON PLUG AND REINSTALLED RH EXTERIOR OVERWING EMERGENCY LIGHT ASSY IAW EMB 145 AMM 33-50-10. OPC GOOD
